i put a before & after photo. wanted to see if juvederm in center of bottom lip would help lips close. he put in bottom and supposedly balanced out top. 1 syringe total. $700. i thot it looked horrible at a wk so went back he said swelling. now at 2 weeks still looks horrible. so would never do this again. i will go back this week. but what is your opinion of why it looks so bad? i miss my lips. what should i do?
Juvederm in Lips 2 Wks Ago. Why So Horribly Disfigured?
Doctor Answers (10)
Poor results after lip filler
It looks like your upper lip filler, in particular, is not evenly distributed. Conservative, partial reversal of the left upper lip overfill would be appropriate.
Juvederm Lip Enhancement
Hello and thank you for the question.
After reviewing your photographs, it would appear that the injection technique may have contributed to your results. This can be reversed with the use of hyaluronidase, which, at two weeks, I would recommend as swelling is likely no the culprit. I suggest you follow-up with your clinician to discuss this possibility.
Glenn Vallecillos, M.D., F.A.C.S.
Web reference: http://www.BeverlyHillsCosmeticSurgeon.com
Juvederm - 2 weeks
I'm sorry you had a bad experience with Juvederm. Technically, it looks like the product was not injected symmetrically but it's impossible to say exactly what happened. You might want to go back to your doctor and see if he can fix it. I'm sure he or she would be happy to help you make your lips look better.
Dr. Cat Begovic M.D.
You might also like...
Juvederm in lips
This may be alot of swelling or it can be a technical problem of the injection process. You may want to consider waiting a bit longer to see how they do or see a specialist to perhaps dissovle the product with hyaluronidase.
Sausage lips at one or two days can be related to unusual excessive swelling but not at two weeks. Fortunately your lips can be corrected quickly by the injection of hyaluronidase. Then see an experienced injector to place small amounts in the lips to give definition. Volume can always be added later so start slowly.
Juvederm in the lips
This is nit an acceptable results. It is the injector , not the filler.
In my practice when face with such problems , which is beciming common, with every body from internists to GYN, to emergency DR. to Nusrse injectors to lay people injecting fillers and some time GOD KNOWS WHAT,
You need to do your home work. Just because some body is cheep does not mean you should have them inject materials in your face. Repair now will cost more.
Find a good PHYSICIAN injector and have him disolve the Juvederm(THERE WILL BE COST) after all is settled and you still want the li filler can refill the lips(THERE WILL BE COST)
Sausage Lips After Juvederm
With all of the great injecting physicians in NY, unfortunately you have not found one. It is not the filler, it is the person who is doing the filling that created your sausage lips. Normally we would advise you to go back to your injector to have the excessive Juvederm dissolved, but in your case I would advise you to carefully choose an experienced and skillful injector with a sense of the normal proportions of beauty. So sorry that you have experienced this, but unless you have had an allergic reaction (very uncommon, and would have resolved by now), it will be safe for you to have future lips injections by an expert. Good luck and be well.
Juvederm for lips; unpleasant results needed investigation.
If two weeks after filler the lips are too full there should be an evaluation. It is rare, but possible for swelling to last more than a week. A dermatologist will be able to tell the difference between a rare reaction to the product and simply too much material injected. One syringe of filler is generally the perfect volume for lip augmentation but everyone is different. I have only seen a couple of reactions due to fillers out of thousands of treatments but if one occurs it can be treated with medications such as steroids. Too much filler can be treated with the enzyme hyaluronidase. Either way this situation will resolve and your lips will be yours again.
Lip injections can be quite challenging - Read on for treatment options
Lip injections can be very challenging and a little bit of hyaluronic acid HA filler goes a long way in the lips. By 2 weeks most of your swelling should be gone. Your options at this point are to give this more time but you are likely to not see much change until the filler is reabsorbed. This can take 3-6 months in the lips. It does not look like adding additional filler will help - that would probably actually cause further distortion of your lips. I would recommend returning to your injector and asking about hyaluronidase treatment. Hyaluronidase can dissolve the filler that was placed in your lips and return them to their pre-injection state.
Stephen Weber MD, FACS
Web reference: http://weberfacialplasticsurgery.com/facial-dermal-fillers/
It appears that the juvaderm was not injected in the right tissue plane and too much was injected. Fortunately juvederm is not permanent and will go away on its own with time. It may take 6 months to a year to fully go away.
Web reference: http://www.juvadermlips.com
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.